Gaviscon Original Liquid Relief, Peppermint 600ml
Heartburn & indigestion
Gaviscon Peppermint Liquid Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.
Gaviscon and the sword symbol are trade marks.
Reference Number: G-OTC-UK-02-12
Do Not Freeze
This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.
Dosage: Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children 6-12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime. Children under 6 years: Not recommended.
Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.
After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep all medicines safely away from children. Check that the cap seal is unbroken before first taking this product.
This product is sugar free
Preparation and Usage
Dosage: For oral use. Shake well before use.
Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.
Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.
Children under 6 years: Not recommended.
Manufacturer and PL Holder in UK:
Reckitt Benckiser Healthcare (UK) Ltd.,
Pack - Glass
Full Product Name:
Peppermint Liquid Relief Oral Suspension
Do not store above 30ºC. Do not refrigerate or freeze.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Reckitt & Colman (Overseas) Ltd.,
Free From Gluten
Contains Sodium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for the further information
Free From Gluten
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 24-Oct-2016 at 02:10. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.